IndexBrowse   BibliographiesMy selection
Departamento de Electronica UTFSM
 Search: in   (word length ≥ 3)
Copyright notice
Publication no #258   Download bibtex file Type :   Html | Bib | Both
    Created: 2006-08-25 17:35:43     Modified: 2006-08-25 17:37:28
258 Add to my selection
J.L. Hernández and C. C. Li. Algunas aplicaciones del método de Lyapunov a sistemas de control no-lineal. In Scientia, Vol. 63:21 - 24, 1963. [Comment]
      AUTHOR = {Hern{\'a}ndez, J.L. and Li, C. C.},
      TITLE = {Algunas aplicaciones del m{\'e}todo de Lyapunov a sistemas de control no-lineal},
      YEAR = {1963},
      JOURNAL = {Scientia},
      VOLUME = {63},
      PAGES = {21 - 24}
WARNING: Copyright and all rights therein are retained by authors or by other copyright holders. IEEE material is subject to Copyright: Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Last modified: Wed February 06 2008 21:27:50         BibAdmin